# SDR DALA2025020400806

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 108,200 hours, 15,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Outlet
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1606 37F EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT OUTLET AT 37F - IAW B767 AMM 33-51 OP CK NML (6631138)
